MAUDE Adverse Event Report: Unomedical s.r.o.; Catheter, Urethral

Unomedical s.r.o.; Catheter, Urethral
Model Number 421567
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Review of the dhr showed that all relevant tests required during the manufacturing process, packaging process and final product release had been fulfilled and met the requirements.No nonconformances were identified for this lot.No similar complaints has been received on lot 5l01932 and malfunction code ¿uca-pmc11.07 primary pack has incomplete or open seal / weld, or is torn, ripped damaged, split, cracked or crushed or contains holes or exhibits external contamination (e.G.Water marks, stains), or dressing or loose material is trapped in packaging¿.The machine logbook was checked, and no records related to this issue were found.No manufacturing-related root cause was identified.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.

Common Device Name
Catheter, Urethral
Manufacturer (Section D)
Unomedical s.r.o.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
Unomedical s.r.o.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
armando cuello
7815 national service road
suite 600
greensboro, NC 27409
+1(603)247-0255
MDR Report Key50611912
Report Number3005778470-2026-000085
Device Sequence Number21518245
Product Code GBM
UDI-Device Identifier30768455143543
UDI-Public30768455143543
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421567
Device Lot Number6B04188
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown